Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Continuous ankle pain, burning sensation on touching the ankle post sural nerve biopsy for elevated enzymes. Taking Neurontin, causes fogginess. Other treatment options?

I am a F/64yrs/ 220lbs I had a sural nerve biopsy 2 yrs ago when trying to determine reasons for elevated blood enzyme levels It left me with pain in my ankle all the time/burning&stinging pain when I wear a shoe that touches my ankle/throbbing pain at night/ and severe pain to the touch. I was given Neurontin but it made me foggy. Any other treatment or medication available? I do not want to have additional surgery Thanks
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend you to get EMG/NCV testing to check if every thing is normal with nerve or some damage has been done due to biopsy. I would also suggest you to take Amytryptalin tablet one daily , it will help in this pain.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor